MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ CAMPY CONTAINER SYSTEM SACHETS; DEVICE, GAS GENERATING

BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ CAMPY CONTAINER SYSTEM SACHETS; DEVICE, GAS GENERATING
Catalog Number 260680
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd gaspak¿ ez campy container system sachets, a false positive result was obtained on unspecified number of patients.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.D4.Medical device lot#: unknown.E1.Address information was not able to be obtained; therefore, md was used as a place holder.Investigation summary: a complaint investigation was performed, due to campy issue showing false positive with gaspak ez campy container catalog 260680.The investigation required to test product for functionality (microbiological performance, gas concentration test, condensate time), visual inspection, incoming and batch record review.Retention samples unable to be tested.Batch number was not received.Returned goods not received for investigation.Incoming and batch record review unable to be performed since batch number was not provided by customer.From a period of 1 year (apr2025 to 29apr2026) quality notification (qn) system was evaluated.No qns were issued due to product performance failure.A complaint history review was conducted.No trend was found relating to the claim reported.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.

Brand Name
BD GASPAK¿ EZ CAMPY CONTAINER SYSTEM SACHETS
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key25071616
Report Number2647876-2026-00048
Device Sequence Number16058572
Product Code KZJ
UDI-Device Identifier30382902606803
UDI-Public(01)30382902606803
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number260680
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown